# SDR CALA9700771

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hyd Line
- Part number: 7936907603
- Condition: Broken
- Location: Lt T/R Press Sw
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE LT HYDRAULIC QUANTITY GAUGE DROPPED TO ZERO WITH THE LEFT HYDRAULIC PRESSURE AND LEFT BRAKE PRESSURE ALSO AT ZERO AFTER TOUCHDOWN AT EWR.  MAINTENANCE FOUND THE LT THRUST REVERSER HYDRAULIC PRESSURE SWITCH LINE BROKEN.  THE LINE WAS REMOVED AND REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED TO FULL.  LEAK CHECK AND AN OPERATIONAL CHECK OF THE LT THRUST REVERSER WERE GOOD.
